# SDR IPXA11669251

- Difficulty date: September 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP AREA SUSPECT CRACK FOUND, REMOVE FASTENER FOR NDT CONFIRMATION.  FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP AT MOST LOWER FASTENER. R & R IAW EO NR B767-5350-17922-I, APPENDIX C, FIG 6 FOR FURTHER CONFIRMATION BY NDT INSPECTION, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
